Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

As if I haven't got enough going on.....

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:20 AM in Matters of the Heart
Hi All,

I'm just back from hospital after having my injections and Pulsed Radio Frequency but before the procedure the consultant examined me and guess what????? I have trochanteric bursitis!!!! As if I haven't got enough ailments, I've now got this to add to it all :(

Luckily, it was injected in theatre so, hopefully this will settle. I am really shattered now and drowsy and a bit drowsy so, need to sleep. They also put me on Pregabalin which will knock me out as if the 40mg of Amitriptyline wasn't enough!!

Hope you've all had a better day than me.

Cx :)


  • You've got whodee whatee?

    Good grief woman, when is someone going to start getting you on the road to recovery.

    I really do hope that things pick up for you soon, it simply isn't fair that all these things are going on. Have you got any more injections scheduled?

    Hope you get a good nights rest - take care.


  • Have just read the post and YEP was v drowsy and drugged and didn't realise that I was typing the same thing twice! LOL. Could only happen to me.....

  • Those meds will do that to you! I'm sorry you have this to add to the list, but at least you know things will improve in a couple of months... fingers crossed. Hugs, Spicey
  • oh my sweetie.
    lets just move to the bahamas together and sleep on the beach with nice beds anyway. Cabana boys you name it. 8) We have had enough don't ya think??
    But hey you know the saying we get dished out what we can handle and boy have we done that!!!!

    Hope your feeling a bit better!!!
    Love * Hugs :)
  • We sure have Terri and I hope that there is nothing else to come! I've had enough now to last me a lifetime.

    I thought the steroid injection given in theatre had helped the bursitis but it's come back and the piriformis is sore and playing up everyday too. My neck wasn't sore all weekend but is starting to niggle and the tingling is in my arm :(

Sign In or Register to comment.